Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

How to get rid of red and dull skin on face caused due to the application of betnovate cream?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6229 Questions
Question
Hi. I am 28yrs old. I have been using betnovate cream since a few months for my rashes caused due to laser treatment for facial hair. I had XXXXXXX on my face 2 months ago. Someone recommended betnovate for lighter skintone. I applied it and next morning I woke up with a dry red face. My skin color is normally fair but now my face has become red. Please help me get rid of this red and dull skin. I hope it is not permanent?
Posted Mon, 30 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 54 minutes later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. Betnovate is a very strong steroid. it should not be used on face. It will cause lot of dryness and thinning of skin. you have developed pigmentation, so de pigmentation creams like melalite xl or lookbrite will be best for you. Apply this cream in night and a sun screen in day. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Follow-up: How to get rid of red and dull skin on face caused due to the application of betnovate cream? 4 hours later
Will this go away ? I hope I get my normal skintone back?
 
 
Answered by Dr. Rahul Kumar 14 hours later
Brief Answer: details below Detailed Answer: Hello Yes it will go away. just apply the cream mentioned by me. you will get good relief. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor